A particular conformally symmetric space
Colloquium Mathematicum, Tome 35 (1976) no. 1, pp. 87-90
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_35_1_87_90,
author = {M. C. Chaki and K. K. Sharma},
title = {A particular conformally symmetric space},
journal = {Colloquium Mathematicum},
pages = {87--90},
year = {1976},
volume = {35},
number = {1},
doi = {10.4064/cm-35-1-87-90},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-35-1-87-90/}
}
M. C. Chaki; K. K. Sharma. A particular conformally symmetric space. Colloquium Mathematicum, Tome 35 (1976) no. 1, pp. 87-90. doi: 10.4064/cm-35-1-87-90
Cité par Sources :